# SDR DHL2002743507

- Difficulty date: November 8, 2002
- Submitted: November 23, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Lightning Strike
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, LIGHTNING STRIKE AT STA. 227 STR. 19 LT.   CHEMICALLY REMOVED PAINT FOR ACCESS MM 51-20-1, BLENDOUT IAW B-727 SRM 53-30-1. MATERIAL LOSS FOUND OUT OF LIMITS IAW B-727 SRM 53-10-1.  CUT-OUT DAMAGE AREA, FABRICATED DOUBLER IAW B-727 SRM 53-30-3.  PART ALODINED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED DOUBLER IAW B-727 SRM 53-30-3.
